Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Appalling posture on certain medicines - why? ed_uk

Posted by Sarah T. on August 6, 2005, at 23:05:46

In reply to Re: Appalling posture on certain medicines - why? Sarah T., posted by ed_uk on August 6, 2005, at 16:56:09

Hi ed,

Do you mean that your head tilts to the left when you're on a particular medicine, or is it always that way regardless of whether you're on medicine or not? And does it actually TILT to the left or TURN to the left? I've read that some people who tend to turn to the left more than to the right or straight ahead, actually have a deficiency of dopamine receptors on the left side of the brain. I will try to dig up the reference for that.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sarah T. thread:537653
URL: http://www.dr-bob.org/babble/20050803/msgs/538539.html